Thank you Dr Stacy for getting back to me,I am back on all my medications now I was off everything but my heart meds and the
tremors came back so bad I couldn't stand it but I know now my meds aren't causing the tremors.I have an appointment with a specialist in January after I get the MRI done on my head.My heart Dr told me Dr .Hauser is one of the best at scripps In San Diego.and yes I did catch the devil from him for what I did.thank you again for getting back to meView Thread
- Susie Thank you for the info no the Dr didn't know I stopped my med but after a week of being off of them the tremors came back so bad I had to get back on my meds I know now my reg meds have not caused my Parkinson.DJ at the Pharmacy has known me and my meds for years now he also ran all my meds and found that the only pill that enter acts with in my Levothyroxine is a very minor inter action is with my insulin not enough to worry about all it dose iscause my sugar to drop a little,and i check that 3 times a day.any how back on all my meds now. You have a great day CathyView Thread
I was told last month that I have Parkinson and was put on sinemet 25/100 I have made up my mind to stop all my med's but for my heart med's I need to know if what I have been taking is causing the Parkinson the Dr I have wont help me now.He tells me to see some one that deals in Parkinson.I found a Dr. that deals with all movement disorder's but cant get in till after the first of the year .I just need to know how long it takes for my pills to get out of my body. I take these pills[br>Levothyroxine25MCG,Protonix 40MG,Singulair 10MG,Lipitor20MG,[br>Tambocor 100MG,Atenolol 50MG.I will only take these last two cause they are for my heart I cant find any one to tell me if my pills are causing the Parkinson.Please help me[br>Cathy[br>View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.